uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Cesàro summation for random fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics. (Mathematical statistics)
2010 (English)In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 23, no 3, 715-728 p.Article in journal (Refereed) Published
Abstract [en]

Various methods of summation for divergent series of real numbers have been generalized to analogous results for sums of i.i.d. random variables. The natural extension of results corresponding to CesA ro summation amounts to proving almost sure convergence of the CesA ro means. In the present paper we extend such results as well as weak laws and results on complete convergence to random fields, more specifically to random variables indexed by a"currency sign (+) (2) , the positive two-dimensional integer lattice points.

Place, publisher, year, edition, pages
2010. Vol. 23, no 3, 715-728 p.
Keyword [en]
Cesaro summation, Sums of i.i.d. random variables, Complete convergence, Convergence in probability, Almost sure convergence, Strong law of large numbers
National Category
URN: urn:nbn:se:uu:diva-105908DOI: 10.1007/s10959-009-0223-9ISI: 000280128700003OAI: oai:DiVA.org:uu-105908DiVA: diva2:222794
Available from: 2009-06-09 Created: 2009-06-09 Last updated: 2011-03-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematical Statistics
In the same journal
Journal of theoretical probability

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 164 hits
ReferencesLink to record
Permanent link

Direct link